# SDR REXA2014031100287

- Difficulty date: March 11, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N8416B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7416
- Aircraft time: 29,589 hours, 26,905 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT TOOK OFF & GOT A LG DISAGREE MESSAGE.  MLG RETRACTED NORMAL, NLG DID NOT RETRACT.  LANDED & CREW NOTED A NOSE WHEEL SHIMMY & GND CREW NOTED NLG TORQUE LINK WAS DISCONNECTED.  NLG TIRES DISPLAYED EXCESSIVE WEAR BUT NOT BLOWN.  OPERATIONS TOWED ACFT TO GATE WHERE MX REPLACED BOTH NOSE WHEELS FOR FURTHER MOVEMENT.  MX INSPECTED NOSE GEAR & NOSE GEAR BAY AREA WITH NO DEFECTS FOUND.  PERFORMED MAINT IAW PA05-018K APPENDIX 1, 2 & 3 GEAR DISAGREE, TROUBLESHOOTING HELP SHEET & REPORTING & RECORDING SHEETS.  SENT TO MOC & MOTR GROUP FOR REVIEW.  PERFORMED GEAR SWINGS IAW AMM 32-30-00.  INSPECTED ACCUMULATOR 3, BRAKES, FOR BLEED DOWN.  ALL OPERATIONS CHECKS ARE GOOD.  THIS CLEARS 3018 PLACARD REMOVED.
